Telfast 180mg (Allegra)
Fexofenadine Hydrochloride 180mg.
Microcrystalline Cellulose, Pregelatinised Maize Starch, Croscarmellose Sodium, Povidone, Magnesium Stearate, Titanium dioxide, Colloidal silicon, dioxide, Macrogol 400, Iron Oxide, Hypromellose.
Telfast, known as Allegra in the United States, is a non-drowsy antihistamine that provides 24-hour relief from the symptoms of seasonal allergic rhinitis, or hayfever, and skin rashes. It effectively treats symptoms such as a runny nose, sneezing, an itchy throat and red, watery eyes. It also offers relief from urticaria ("hives"), itching, rashes, and the swelling of the skin. The active ingredients in each Telfast 180mg tablet is 180mg of the antihistamine Fexofenadine Hydrochloride. Fexofenadine Hydrochloride helps reduce the symptoms of an allergic reaction by preventing the effects of the substance histamine within the body. The higher dosage of Fexofenadine Hydrochloride enables Telfast 180mg to provide relief from pruritus, or the itching, which accompanies hives and other allergic skin reactions. Telfast 180mg is available in packs of 10 or 30 tablets.
- Adults and children over 12 years of age - Take one tablet, once a day.
- Telfast 180mg is not be used by children under 12 years of age unless advised otherwise by your doctor or pharmacist.
- Take the tablet with water and with or without food.Do not take a double dosage of Telfast 180mg. If you miss a dose but remember well before you are due to take your next dose then take it as normal. If it is close to the time that you are due to take your next dose then skip the forgotten dose and take the next dose when it is due.
Warnings and Cautions
- Consult with your doctor or pharmacist before using Telfast 180mg if you are pregnant or breast-feeding
- Consult with your doctor or pharmacist before taking Telfast 180mg if you have liver or severe kidney problems
- Consult with your doctor or pharmacist before taking Telfast 180mg if you are currently taking medication for hypertension (high blood pressure), coronary heart disease or depression (MAOIs)
- You should not use Telfast 180mg if you have pressure in the eye (glaucoma), diabetes, an enlarged prostate, bladder problems or difficulty urinating, high blood pressure, heart or blood vessel disease, or an overactive thyroid gland
- It is unlikely that Telfast 180mg will cause drowsiness. If, however, you find that you become affected do not drive a vehicle or operate machinery
- Do not use Telfast 180mg if you are allergic to Fexofenadine Hydrochloride or any of the other ingredients of Telfast 180mg. Telfast 180mg does not contain sucrose, lactose or gluten
- Keep Telfast 180mg out of the reach of children
- In some cases, possible side effects of this medication may include: Headaches, Fatigue, Dry mouth, Sleeplessness
- Keep Telfast 120mg in a cool, dry place. Store below 25°C/75°F. Protect from direct sunlight
Telfast 180mg is marketed in New Zealand by Aventis Pharma Pty Limited, Auckland, New Zealand
If you are currently taking other medications, have other medical conditions, you may be pregnant, or you are breastfeeding, please contact us to talk to a pharmacist.
These prices currently include GST (goods and services tax). If you intend to ship your order to a country other than New Zealand, you can turn GST off.
Telfast 180mg - 10 tablets x 1
NZD $ 16.00
Telfast 180mg - 30 tablets x 1
NZD $ 39.64
Telfast 180mg - 50 tablets x 1
NZD $ 49.99